Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


light headed and in a fog- (fag?)
Jun 19, 2003

To the guy who complains of ligh headedness, I had a similar problem and I have attributed it to the use of protease inhibitors through process of elimination. I suffered as well for many years with that same problem. I don't know if he uses PI's, , but since I have stoped their use I have been much better. Alsi, when ever I am not doing well, the first symptom is light headedness.

Response from Mr. Vergel

How is your blood pressure? Do you take blood pressure medications? How is your blood sugar? Do you take Sustiva?



Previous
Using saunas or jacuzzi
Next
Marijuana...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement